Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 97, NWS Hastings, NE

May 31, 2007Nuckolls County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 31, 2007, 5:14 PM CDT for Nuckolls County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2007, 5:14 PM CDT (22:14 UTC)
Expired
May 31, 2007, 5:45 PM CDT
In force
31 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Nuckolls County, NE

The radar

The Grand Island radar (KUEX), 47 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:17 PM CDTHAIL 0.885 Ne Hardy, NETIME ESTIMATED.
May 31, 5:30 PM CDTTSTM WND DMGSuperior, NE12 INCH DIAMETER TREE LIMB DOWN AT 7TH AND BLOOM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 312214
SVRGID
NEC129-312245-
/O.NEW.KGID.SV.W.0097.070531T2214Z-070531T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 545 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF SUPERIOR...OR ABOUT 37 MILES NORTHWEST OF CONCORDIA...
  AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOSTWICK BY 520 PM CDT
  SUPERIOR BY 525 PM CDT
  NORA BY 545 PM CDT

LAT...LON 4022 9799 4018 9795 4009 9793 4005 9782
      4000 9787 4001 9799 4000 9800 4000 9824

$$
HEINLEIN
2 follow-up statements
000 
WWUS53 KGID 312230
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT THU MAY 31 2007

NEC129-312245-
/O.CON.KGID.SV.W.0097.000000T0000Z-070531T2245Z/
NUCKOLLS NE-
531 PM CDT THU MAY 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN NUCKOLLS COUNTY...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SUPERIOR...OR ABOUT 40 MILES NORTHWEST OF CONCORDIA...
MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORA BY 540 PM CDT

TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE
AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY.
REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY.

LAT...LON 4022 9799 4018 9795 4009 9793 4005 9782
      4000 9787 4001 9799 4000 9800 4000 9824

$$

HEINLEIN
000 
WWUS53 KGID 312245
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT THU MAY 31 2007

NEC129-312255-
/O.EXP.KGID.SV.W.0097.000000T0000Z-070531T2245Z/
NUCKOLLS NE-
545 PM CDT THU MAY 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NUCKOLLS COUNTY
EXPIRES AT 545 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.

LAT...LON 4022 9799 4018 9795 4009 9793 4005 9782
      4000 9787 4001 9799 4000 9800 4000 9824

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:04 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 31, 4:04 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT THU MAY 31 2007

.SHORT TERM...THUNDERSTORMS AND ASSOCIATED SEVERE WEATHER AND
FLOODING THREATS THROUGH TONIGHT ARE THE MAIN CONCERN.

COMPLEX CONVECTIVE SITUATION DEVELOPING ACROSS THE CENTRAL PLAINS
THIS AFTERNOON. VERTICALLY STACKED CUTOFF LOW CONTINUES TO SPIN
OVER THE WESTERN DAKOTAS...WITH MULTIPLE MID-LEVEL SHORTWAVES
ROTATING AROUND THE LARGE-SCALE CIRCULATION. ONE SUCH VORT MAX AND
UPPER JET STREAK HAS SUPPORTED CONVECTION ACROSS WESTERN PORTIONS
OF THE CWA THROUGH MUCH OF THE DAY. NOTABLE SURFACE FEATURES
INCLUDE AN INVERTED TROUGH AXIS BEGINNING TO TAKE SHAPE FROM A
SURFACE LOW IN SOUTH CENTRAL COLORADO EXTENDING THROUGH WESTERN
KANSAS INTO SOUTH CENTRAL NEBRASKA. MEANWHILE...COLD FRONT WITH
SURFACE LOW OVER DAKOTAS IS PROGRESSING SOUTHEAST THROUGH
NORTHWEST NEBRASKA.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND EXPAND IN COVERAGE
THROUGH THE LATE AFTERNOON AND EVENING AS CAP FURTHER ERODES AND
SURFACE CONVERGENCE INCREASES ALONG BOTH SURFACE BOUNDARIES NOTED
ABOVE. DEEP LAYER SHEAR IS EXCELLENT ESPECIALLY ACROSS THE
SOUTH...WITH 0-6 KM AGL VALUES RANGING FROM AROUND 35 KTS NORTH
TO 55 KTS SOUTH. INSTABILITY IS NOT GREAT...WITH MLCAPES PROGGED
TO MAX OUT AT 1000 TO PERHAPS 1500 J/KG BUT WILL BE SUFFICIENT TO
SUPPORT SEVERE CELLS...AS EVIDENCED BY ONGOING SEVERE CONVECTION
ACROSS KS COUNTIES ATTM. WITH COLD TEMPS ALOFT IN ASSOCIATION WITH
CUTOFF LOW...HAIL LOOKS TO BE THE MAIN THREAT THROUGH THE EVENING
HOURS. HOWEVER...0-1 KM AGL BULK SHEAR AND SRH VALUES ACROSS
SOUTHERN PORTIONS OF THE CWA SUPPORT SOME TORNADO THREAT AS WELL.
AS SYSTEM CONGEALS INTO MORE OF A LINEAR MCS LATER THIS
EVENING...WIND THREAT WILL INCREASE. THE OTHER CONCERN BESIDES
SEVERE THREAT IS FLOODING. GROUNDS REMAIN SATURATED FROM HEAVY
RAINS OVER THE PAST FEW DAYS...AND SOME RIVERS/STREAMS CONTINUE TO
RUN HIGH FROM RUNOFF. FFG VALUES ARE AROUND AN INCH OR LESS ACROSS
MUCH OF THE CWA...AND WITH THE POTENTIAL FOR ANOTHER 1 TO 3 INCHES
OF RAIN OVERNIGHT...HAVE GONE WITH A FLASH FLOOD WATCH. THE MORE
WIDESPREAD HEAVY RAIN WILL LIKELY COME LATER TONIGHT AS COLD FRONT
TO THE NORTHWEST SLIDES SLOWLY SOUTHEAST ACROSS THE CWA. THE LLJ
KICKS UP TO 30 TO 40 KTS...WITH LOW-LEVEL MOISTURE TRANSPORT
RAMPING UP IN CONCERT...AND THIS MOIST SOUTHERLY FLOW WILL IMPINGE
ON THE SURFACE AND H85 FRONTAL BOUNDARY. LARGE MCS SHOULD DEVELOP
AND PUSH SLOWLY SOUTHEAST OVERNIGHT INTO FRIDAY MORNING.

THE COLD FRONT CLEARS THE CWA BY EARLY TO MID AFTERNOON
FRIDAY...AND RAIN/THUNDERSTORM CHANCES WILL DROP OFF ACCORDINGLY.
MAY SEE SOME SHOWERS OR THUNDERSTORMS LINGER INTO THE
EVENING...BUT HEAVIER RAIN SHOULD BE EAST/SOUTHEAST OF THE CWA BY
AFTERNOON.

.LONG TERM...FOR 12Z SATURDAY THROUGH NEXT THURSDAY THE MODELS
CONTINUE TO SLOWLY PUSH THE UPPER CYCLONE ACROSS THE NORTHERN PLAINS
INTO THE GREAT LAKES REGION BY EARLY MONDAY.  EXPECT A FEW SHOWERS
OR SPRINKLES WRAPPING AROUND THE BACK SIDE OF THIS WAVE TO IMPACT
THE AREA DURING THE WEEKEND...BUT THEN TURNING DRY MONDAY INTO
TUESDAY AS SUBSIDENCE BEGINS TO TAKE HOLD OF THE REGION.  WILL AIM
FOR HIGHS IN THE MID 70S TO LOWER 80S SATURDAY THROUGH MONDAY AND
80S ON TUESDAY.  MAIN QUESTION THEN BECOMES WHAT HAPPENS TO THE
UPPER PATTERN WEDNESDAY INTO THURSDAY.  THE ECMWF...UKMET AND
CANADIAN ARE MUCH MORE AMPLIFIED WITH A WAVE DIGGING INTO THE WEST
VERSUS THE GFS WHICH IS MUCH MORE ZONAL.  WILL LEAN TOWARD THE MORE
AMPLIFIED SOLUTION AT THIS POINT WHICH SHOULD BRING THE NEXT ROUND
OF THUNDERSTORMS TO THE AREA WEDNESDAY NIGHT INTO THURSDAY AS THE
AFOREMENTIONED WAVE MOVES INTO THE PLAINS.

&&

.AVIATION...MAIN AVIATION QUESTION FOR THE KGRI TERMINAL INVOLVES
WHEN TO INSERT THUNDERSTORM CHANCES OVER THE NEXT 24 HOURS AND HOW
LOW THE CEILINGS WILL DROP. APPEARS THE KGRI TERMINAL WILL HAVE
TWO SEPARATE ROUNDS OF THUNDERSTORMS...ONE THIS AFTERNOON AND
EARLY EVENING AND A SECOND ROUND LATE TONIGHT INTO EARLY TOMORROW
MORNING. CONFIDENCE IN CLOUD CEILING HEIGHTS IS NOT GREAT AT THIS
POINT...BUT WILL DROP THEM BELOW 1000 FT TOMORROW MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

&&

KB/AWJ
Hazardous weather outlook, May 31, 12:17 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1217 PM CDT THU MAY 31 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
011200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1217 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON
HOURS...AND CONTINUE THROUGH TONIGHT. SOME OF THE THUNDERSTORMS
THIS AFTERNOON AND EVENING MAY BE SEVERE. THE PRIMARY HAZARDS WILL
BE HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS AROUND 60 MPH.
ONE OR TWO ISOLATED TORNADOES ARE ALSO POSSIBLE...PARTICULARLY
SOUTH OF INTERSTATE 80. HEAVY RAINFALL IS EXPECTED WITH THESE
STORMS AS WELL...AND RAINFALL AMOUNTS OF 1 TO 3 INCHES AND
ISOLATED AMOUNTS UP TO 4 INCHES ARE POSSIBLE...WHICH MAY PRODUCE
AREAS OF FLOODING AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES CONTINUE ON FRIDAY...BUT SEVERE WEATHER IS
NOT EXPECTED WITH THESE STORMS. THE HEAVIER RAIN IS EXPECTED TO
PUSH EAST OF THE OUTLOOK AREA BY MIDDAY...BUT FLOODING WILL REMAIN
POSSIBLE AT LEAST THROUGH THE MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM THIS
AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 31, 4:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
442 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     SMITH CENTER            39.78N 98.78W
05/31/2007                   SMITH              KS   LAW ENFORCEMENT

            POSSIBLE TORNADO. TREE LIMBS DOWN IN NORTHEAST CORNER OF
            TOWN. SHED BLOWN OVER. SHERIFFS DEPARTMENT IS STILL
            CONFIRMING DAMAGE.

0433 PM     TSTM WND DMG     1 S LEBANON             39.80N 98.56W
05/31/2007                   SMITH              KS   LAW ENFORCEMENT

            POSSIBLE TORNADO. HOME DAMAGED.

&&

PFANNKUCH
Special weather statement, May 31, 4:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT THU MAY 31 2007

NEZ077-312215-
FILLMORE-
449 PM CDT THU MAY 31 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR FILLMORE COUNTY...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GENEVA...OR 27 MILES SOUTH OF YORK...AND
MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MILLIGAN BY 505 PM CDT
  EXETER BY 515 PM CDT

SMALL HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Local storm report, May 31, 4:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
452 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     SMITH CENTER            39.78N 98.78W
05/31/2007                   SMITH              KS   LAW ENFORCEMENT

            CORRECTED TIME OF REPORT. POSSIBLE TORNADO. TREE LIMBS
            DOWN IN NORTHEAST CORNER OF TOWN. SHED BLOWN OVER.
            SHERIFFS DEPARTMENT IS STILL CONFIRMING DAMAGE.

0425 PM     TSTM WND DMG     6 E SMITH CENTER        39.78N 98.67W
05/31/2007                   SMITH              KS   LAW ENFORCEMENT

            CORRECTED TIME OF REPORT. POSSIBLE TORNADO. HOME DAMAGED.

&&

PFANNKUCH
Local storm report, May 31, 4:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
459 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             SMITH CENTER            39.78N 98.78W
05/31/2007  M1.00 INCH       SMITH              KS   CO-OP OBSERVER

            QUARTER SIZED HAIL AND MEASURED 53 MPH WINDS. HAIL FELL
            FROM 411 TO 415PM.

&&

PFANNKUCH
Special weather statement, May 31, 5:00 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT THU MAY 31 2007

NEZ086-087-312230-
NUCKOLLS-THAYER-
500 PM CDT THU MAY 31 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NUCKOLLS AND THAYER COUNTIES...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDY...OR 36 MILES NORTH OF CONCORDIA...AND
MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RUSKIN BY 505 PM CDT
  DESHLER BY 515 PM CDT
  HEBRON BY 530 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Local storm report, May 31, 5:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
501 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             BURR OAK                39.87N 98.30W
05/31/2007  E0.75 INCH       JEWELL             KS   CO-OP OBSERVER

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 11:54 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more16 hr
May 31, 4:23 PM CDTSevere Thunderstorm WarningGIDWebster37 min
May 31, 5:09 PM CDTSevere Thunderstorm WarningGIDThayer36 min
May 31, 5:44 PM CDTSevere Thunderstorm WarningGIDThayer31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.